# SDR SWAA2022092891126

- Difficulty date: September 2, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FASTENER HOLE ELONGATED AT BS 727B - LBL 45.50 POSITION 'B' / [01] MEASURED ELONGATED DAMAGE AT UPPER AREA OF HOLE 'B' AT SEAT TRACK BS 727B; LBL 45.50 : 0.314' DIAMETER OF BORE HOLE IS: 0.268'. TOOL USED: B/C 170964; DUE DATE: 29-JUN-23. FOUND OUT OF LIMITS AS PER EA: 22-153-02647-WIP1/8592513. CARD: TTG8Q00EHP84.;[02] NDT INSPECTION OF HOLE WAS PERFORMED ON EA: 22-153-02647-WIP1/8592513; CARD: TTG8Q00EHP84.;[03] MEASURED HOLE AT FLOOR BEAM STA 727B UNDER SEAT TRACK HOLE 'B' LBL 45.50: 0.268' TOOL USED: B/C 18530;[04] APPLIED EWIS PROTECTION AS REQUIRED AT SEAT TRACK AREA STA 727B-727E REF B737-700 AMM 20-60-07-913-801;[05] REMOVED FASTENERS AT SEAT TRACK STA 727B-727C LBL 45 REF B737-700 SRM 53-00-52-2R-5 REPAIR 5;[06] REMOVED BRACKET UNDER SEAT TRACK AT STA 727B LBL 45 REF B737-700 SRM 53-00-52-2R-5 REPAIR 5;[07] CUTOUT SEAT TRACK AT STA 727C LBL 45 53-00-52-2R-5 REPAIR 5 FIGURE 202 DETAIL C-C;[08] PERFORMED HFEC AT CUT OUT AS PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[09] FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-2789 AND 2EA ANGLES BAC 1503-100122 7075 T6 EXTRUSION LAY OUT AND DRILLED HOLES PER SRM 500-52-2R-5 REPAIR 5;[15] FABRICATED STRAP (1) ; STRAP (4) AND STRAP (5) PER SRM 53-00-52-2R-REPAIR 5 TABLE 201 ( NEED TO STEP UP TO FINAL SIZE );
